Lie rings with almost regular automorphisms

Khukhro, E. I. and Makarenko, N. Yu. (2003) Lie rings with almost regular automorphisms. Journal of Algebra, 264 (2). pp. 641-664. ISSN 0021-8693

Full content URL:

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive



Keywords:Algebra, Groups
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15610
Deposited On:14 Nov 2014 13:18

Repository Staff Only: item control page